EconPapers    
Economics at your fingertips  
 

The Existence and Attractivity of Solutions of an Urysohn Integral Equation on an Unbounded Interval

Mohamed Abdalla Darwish, Józef Banaś and Ebraheem O. Alzahrani

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We prove a result on the existence and uniform attractivity of solutions of an Urysohn integral equation. Our considerations are conducted in the Banach space consisting of real functions which are bounded and continuous on the nonnegative real half axis. The main tool used in investigations is the technique associated with the measures of noncompactness and a fixed point theorem of Darbo type. An example showing the utility of the obtained results is also included.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/147409.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/147409.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:147409

DOI: 10.1155/2013/147409

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:147409